MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN BIPOLAR OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA ATTAIN BIPOLAR OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419478
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned and analyzed.The analysis indicated that the lv1/distal conductor was fractured in-vivo in the anchoring sleeve area.The outer insulation of the lead developed a breach due to metal ion oxidation while in vivo.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high thresholds and slightly elevated bipolar pacing impedance.It was observed on x-ray that the rv lead helix was likely perforated and there was a possibly exposed wire or externalized conductor from the lead insulation.The rv lead was capped and replaced. it was additionally noted that the patient's system with the rv lead was programmed to pace at forty beats per minute with arrhythmia detections off versus the rv lead having been capped as previously reported.It was later noted that the rv lead was removed.The left ventricular (lv) lead, which was removed due to the associated rv lead, had no product performance allegation but was returned to the manufacturer and subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN BIPOLAR OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25119746
Report Number2649622-2026-13324
Device Sequence Number10729000
Product Code LWP
UDI-Device Identifier00885074113364
UDI-Public(01)00885074113364(17)101203
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2010
Device Model Number419478
Device Catalogue Number419478
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMB1D1 CRT-D
Patient Age80 YR
Patient SexFemale
Patient Weight68 KG